Posted by rjlockhart04-08 on May 16, 2012, at 1:35:43
In reply to Helpful advice on NE and/or NE/DA medication?, posted by GoddamnElectric on May 15, 2012, at 0:06:54
I am not the high minded posters of babble but I can relate to your post and your struggle with slow thoughts, same thing right here..now a NRI may be some benefit to you, but its not going to release the feeling as stimulants do. Amphetamine type stimulants are activating, they stimulate behavior and repetative tasks. Methyphenidate is less activating, but it does provide long periods of focus, and increases motivation due to the increase of dopamine in the synapse..it doesnt release it. Amphetamine type stimuants tend to leave people tired and washed out after they were off.
See....I take Nuvigil and of course its suppost to be working right now but I am suffering with something in my digestive track that is preventing it from being absorbed, its vary frustrating...like wanting to kick a car for not using the gasoline or the oil, seriously it makes so mad. But, to get back to the point...Provigil with Wellbutrin will simulate a psychostimulant effect to mild degree....you could also try strattera or roboxetrine with provigil...but you have to sit down with a doctor and have to explain whats going on, some doctors will give you b*llsh*t medications and vary difficult to work with, and they can be a waste of time if your condition is getting worse. They will sit there an argue and even try to confuse you when you telling them facts, come up with their own false conclusion and will not treat the condition. How do I know this? because my doctor is one of these doctors, arrogant, corrupt in their own mind, their fruit is a good as a rotten apple to the core, full of deciet and trickery. But anyways, back to what your saying, I personally think that a stimulant would help you in this situation but ... Norephrinerine medications can increase anxiety...it just depends on the person, if they low levels of it then it may be beneficial and bring them back to normal....have you ever heard of vivactil?
really you should ask about it but still until then we need to think of medication that is easy to be prescibed, usally in the first visit...or any visit that you can be switched to another medication quickly, wellbutrin, prozac, effexor to a high dose, pristiq, celexa...these medications are usally written on a presciption within mintues of discussing about depression. You going to have to be smart with your doctor, know how they think, and their likes and dislikes. After the first class of medications are used then they should move to something else...like Vivactil and then after that maybe Parnate but that has alot of side effects, but it works well and stimulanting...oh!! I forgot to mention....Selegine, keep that in mind and bring it up when you thinks its time to do it with your doc. Until then, theres a supplement called L-tyrosine....it will increase your dopamine levels for a period of time and It should help with sluggish thoughts, it made feel sharp, but its not a stimulant.
Best luck to you really...i really can relate to your posts.
I am not a scholar but I do understand distress.
Clonodine .1mg X 3